# SDR SWIA201540920

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 17,739 hours, 11,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROXIMITY CAUTION, GEAR DISAGREE AND NOSE STEERING MESSAGES WHEN SELECTING GEAR DOWN.  RIGGED NLG WOW PROXIMITY SENSORS IAW AMM.  OPS CHECK GOOD.
